The Equations and Characteristics of the Magnetic Curves in the Sphere Space
Jianguo Sun ()
Advances in Mathematical Physics, 2019, vol. 2019, 1-8
We investigate some geometrical properties of magnetic curves in under the action of the Killing magnetic field . The other main result is provided about the classification of the equations of the geodesics in . Moreover, some most relevant graphs of the main results were drawn in this paper.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:7694306
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().